MAUDE Adverse Event Report: COVIDIEN POLYUR FEED TUBE 6.5FR X 36; TUBES, GASTROINTESTINAL (AND ACCESSORIES)

COVIDIEN POLYUR FEED TUBE 6.5FR X 36; TUBES, GASTROINTESTINAL (AND ACCESSORIES)
Model Number 461438
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 10/16/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The complainant indicated that the device will not be returned for evaluation because it was discarded; therefore, a failure analysis is not available, and we are not able to determine the relationship between this device and the cause for this event.If additional information or the sample is received, the investigation will be reopened and responded to accordingly.
 
Event or Problem Description
The customer reported that the purple top came apart from the tube without any force on the product.
 
Additional Manufacturer Narrative
A review of the device history record could not be conducted because a lot number was not provided.Two photographs and one decontaminated sample outside of the original package and without a lot number was received for evaluation.After a visual inspection, the separation of the purple connector can be observed.The reported condition has been confirmed.A formal investigation was opened in order to determine the root cause and implement the appropriated corrective action(s).

Brand Name
POLYUR FEED TUBE 6.5FR X 36
Common Device Name
TUBES, GASTROINTESTINAL (AND ACCESSORIES)
Manufacturer (Section D)
COVIDIEN
calle 9 sur no. 125 cuidad ind
tijuana 22500
MX  22500
MDR Report Key9354213
Report Number9612030-2019-02360
Device Sequence Number2648403
Product Code KNT
UDI-Device Identifier10884521067950
UDI-Public10884521067950
Combination Product (Y/N)N
Initial Reporter StateMN
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,user f
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 01/16/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model Number461438
Device Catalogue Number461438
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 11/19/2019
Supplement Date Received by Manufacturer11/19/2019
Initial Report FDA Received Date11/21/2019
Supplement Report FDA Received Date01/16/2020
Patient Sequence Number1